# SDR RAIA00603004

- Difficulty date: March 4, 2006
- Submitted: March 7, 2006
- Operation: Air carrier
- Aircraft: N568HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41086
- Aircraft time: 19,788 hours, 21,755 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Loose
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PRE-FLIGHT EMERGENCY FLOOR LIGHT AT SEATS 1A AND 2A INOP.  MAINTENANCE RESECURED THE EMERGENCY FLOOR LIGHT ELECTRICAL CONNECTIONS.
